Thompson’s group is the orientation-preserving automorphism group of a cellular complex
Fossas, A.
Nguyen, M.

Fecha: 2012
Resumen: We consider a planar surface ∑ of in nite type which has Thompson's group T as asymptotic mapping class group. We construct the asymptotic pants complex C of ∑ and prove that the group T acts transitively by automorphisms on it. Finally, we establish that the automorphism group of the complex C is an extension of the Thompson group T by Z=2Z.
Derechos: Tots els drets reservats
Lengua: Anglès
Documento: article ; recerca ; publishedVersion
Materia: Mapping class groups ; Ip complex ; Infinite type surfaces ; Group actions ; Thompson's groups
Publicado en: Publicacions matemàtiques, Vol. 56, Núm. 2 (2012) , p. 0305-326, ISSN 0214-1493

Adreça alternativa:
DOI: 10.5565/PUBLMAT_56212_03
DOI: 10.5565/258152

22 p, 646.2 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2012-06-14, última modificación el 2017-10-21

   Favorit i Compartir